# SDR 2023FA0000291

- Difficulty date: May 31, 2023
- Submitted: June 1, 2023
- Operation: General aviation
- Aircraft: N807DD
- Make and model: Cndair CL6013A
- Aircraft serial: 5161
- Aircraft time: 14,119 hours, 8,958 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT VNY - APC, CREW REPORTED EHSI WAS SHOWING APPROX 100 DEG OFF CORRECT READING.  CREW DECLARED AN EMERGENCY AND DIVERTED TO BFL.  MX C/W OPS CHECKS BUT COULD NOT DUPLICATE, NO DEFECTS WERE NOTED.
